# SDR 95ZZZX6416

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2900D
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970341
- Engine: Cont TSIO360EB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Through Bolt
- Part number: 6524201048
- Condition: Broken
- Location: Nr 2,3 Cyls Base
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CRANKCASE 'THROUGH' BOLTS, UPPER AND LOWER FOR NR 2 AND NR 3 CYLINDERS, BROKEN AT CYLINDER BASE NUTS.  LOCATED AFTER REPORTED OIL LEAK.  ENGINE TT 3,816.90 HOURS.  TSMOH, 535.63 HOURS.
